# SDR SWAA980043

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Engine: Ge CFM563B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Lost
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DIVERTED TO STL, DUE TO NUMBER 1 ENGINE LOSS OF OIL PRESSURE INDICATION.  LANDED WITHOUT INCIDENT.  INSPECTED ENGINE, OIL FILTERS, NO DEFECTS NOTED.  REMOVED AND REPLACED LUBE UNIT, SERVICED OIL, AND PERFORMED ENGINE RUN PER BOEING M/M.
